# SDR ASAA2018082745915

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 43,260 hours, 12,990 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL , ALTN LIGHT ILLUMINATED.   ACFT GROUNDED.  CYCLED THE SELECTOR SWITCH.  NO FAULTS NOTED IAW AMM 21-31-00.
